# SDR COMA0470004

- Difficulty date: January 5, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N641CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10122
- Aircraft time: 524 hours, 425 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 895304
- Part serial: 0111
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5290 GEAR DISAGREE WARNING, LANDING GEAR FAILED TO RETRACT.  REPLACED THE PSEU.
